| Model Number |
359074 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/21/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Apparent noise on rv intracardiac as well as intermittent ff noise.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
This lead was partially capped due to noise.The pace/sense portion of the lead was capped and a new rv lead was placed.Should additional information become available, this file will be updated.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.